Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Minimum covers for arcs of constant length

Authors: George Poole and John Gerriets
Journal: Bull. Amer. Math. Soc. 79 (1973), 462-463
MSC (1970): Primary 52A45, 52A40
MathSciNet review: 0315601
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Gerriets and George Poole, Covers accommodating curves of constant length (submitted).
  • 2. Leo Moser, Poorly formulated unsolved problems of combinatorial geometry (mimeographed).
  • 3. John E. Wetzel, Sectorial covers for curves of constant length, Canad. Math. Bull. 16 (1973), 367–375. MR 0362009 (50 #14451)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A45, 52A40

Retrieve articles in all journals with MSC (1970): 52A45, 52A40

Additional Information

PII: S 0002-9904(1973)13215-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia